MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. OUTLOOK®; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. OUTLOOK®; SET, ADMINISTRATION, INTRA
Model Number 354213
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was reported that the cassette leaked.Detailed inquiry description a nurse went to set up and prime iv tubing for patient iv administration, as she was priming she noticed the tubing was leaking quite extensively.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) sample was provided for evaluation.The sample was visually evaluated and functionally leak tested and it should be noted that a leak was observed on the horizon cassette in the window weld.Based on the evaluation results, the reported defect is confirmed.In order to address the issue of leakage within the cassette portion of the pump sets, b.Braun has initiated a corrective action/preventative action (capa 2021-007-pa) which provides for root cause analysis and corrective action.Additionally, as a result of this issue, b.Braun has initiated a voluntary medical device correction for multiple batches of outlook® pump sets including the batch identified from this complaint.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
OUTLOOK®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer (Section G)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
santo domingo
DR  
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key12658003
Report Number2523676-2021-00362
Device Sequence Number4647729
Product Code FPA
UDI-Device Identifier04046964182211
UDI-Public(01)04046964182211
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number354213
Device Catalogue Number354213
Device Lot Number0061780843
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Supplement Date Received by Manufacturer10/05/2021
Initial Report FDA Received Date10/19/2021
Supplement Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown